# SDR YENA2024011000021

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 36,272 hours, 11,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2936, STI-JFK. 'ARMING LEVER FOR THE L3 DOOR BROKEN PASSENGER NEAR IT SAID IT JUST FELL OFF.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
